# SDR 9605963216

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE TRIANGLE WEB PANEL AFT OF FRAME 68, NEAR THE FUSELAGE SKIN WAS FOUND CRACKED.  STOP DRILLED CRACK AND SEALED PER EA 32-106827.
